The journal Afrika Statistika publishes applied and theoretical work on research about probability, statistics, operational research, econometrics and related topics. It has been published since 2005 as an organ of the Statistics and Probability African Society (SPAS) (Société Pan Africaine de Statistiques).

Top downloads over the last seven days

The Ristić and Balakrishnan Lindley-Poisson Distribution: Model, Theory and ApplicationAdeniyi Francis Fagbamigbe, Pinkie Melamu, Broderick Olusegun Oluyede, and Makubate BoikanyoVolume 13, Number 4 (2018)
Estimation of a stationary multivariate ARFIMA processKévin Stanislas Mbeke and Ouagnina HiliVolume 13, Number 3 (2018)
Editorial to the fourth issue of Afrika Statistika devoted to probability laws, to their statistical properties and to their characterizations each yearGane Samb LoVolume 13, Number 4 (2018)
A Central limit Theorem of dependent sums of standard exponential functionals motivated by extreme value theoryGane Samb Lo, Adja Mbarka Fall, and Harouna SangaréVolume 13, Number 3 (2018)
Concomitants of record values arising from the Morgenstern type bivariate Lindley distributionMaya Radhakumari, Muhammed Rasheed Irshad, and Damodaran ShibuVolume 13, Number 4 (2018)
  • ISSN: 2316-090X (print)
  • Publisher: The Statistics and Probability African Society
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 2005--2018
  • Access: Articles older than 5 years are open
  • Euclid URL: